# SDR HNAA2010063000165

- Difficulty date: June 21, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 53,656 hours, 59,568 cycles
- Engine: Pwa PW120A
- System (JASC): 5751 · Ailerons
- Part: Stud
- Condition: Loose
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AILERON INBD BONDING STUD SPINS.  REPAIRED BONDING STUD IAW EO8-57-10-0263.
